In This Paper, We Shall Establish Some New Criteria for the Oscillation of Certain Second-Order Noncanonical Dynamic Equations with a Sublinear Neutral Term. This Task is Accomplished by Reducing the Involved Nonlinear Dynamic Equation to a Second-Order Linear Dynamic Inequality. We Also Establish Some New Oscillation Theorems Involving Certain Integral Conditions. Three Examples, Illustrating Our Results, Are Presented. Our Results Generalize Results for Corresponding Differential and Difference Equations.
M. Bohner et al., "OSCILLATION of SECOND-ORDER HALF-LINEAR NEUTRAL NONCANONICAL DYNAMIC EQUATIONS," Journal of Applied Analysis and Computation, vol. 13, no. 5, pp. 2646 - 2658, Journal of Applied Analysis and Computation, Jan 2023.
The definitive version is available at https://doi.org/10.11948/20220484
Mathematics and Statistics
Keywords and Phrases
delay; Half-linear dynamic equation; noncanonical; oscillation; second-order
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Journal of Applied Analysis and Computation, All rights reserved.
01 Jan 2023